# SDR CA040909005

- Difficulty date: September 5, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Aircraft time: 5,554 hours
- Engine: Allsn 250C20F
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Link
- Part number: 350A37150802
- Condition: Broken
- Location: Main Rotor Head
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT PILOT FELT SUDDEN VIBRATION IN THE M/R FLIGHT CONTROLS SYSTEM.  A/C LANDED AT FIRST SUITABLE SITE.  UPON INSPECTION, AME DISCOVERED THAT THE 'SCREW IN' RETAINING CUPS ON ONE OF THE M/R PITCH LINKS LOWER ROD ENDS DISINTEGRATED THUS ALLOWING THE BEARING INNER RACE TO SLIP OUT OF THE OUTER RACE.THE ANTI-ROTATION PINS IN ROD END WERE INTACT(REFER TO ATTACHED PHOTOS.  SOME DAMAGETOTHE ROTATING SWASHPLATE HORNS WAS ALSO SUSTAINED.THIS PARTICULAR P/N ROD E ND IS SUBJECT OF EUROCOPTER AS355 SB 05.19. IT HAS BEEN FURTHER DETERMINED THAT THE ANTI-ROTATION RIVET WAS NOT ENGAGED IN N EITHER THE OUTER RACE' NOR ROD END'STHREADS - THUS NO LOCKING ACTION.
